2.55 1 283045
based on 283,045 conversation around the web
Rate and review
Your rating has been added!
Last Update December 1, 2015
Does Tamoxifen cause Stomach Problems?
content loaded dynamically
We found 420 discussions
one week til I got better. Last nite I started the Tamox...
" I just started my Tamox a few weeks ago and started having stomach problems that I have not ...started the Nexium. I stopped the Tamox and all my other meds for one week til I got better. Last nite I... "
an upset tummy Since taking the tamoxifen as well I do fe...
" Hi Wolds I am taking 4 x 500mg metformin, the only side effects I get is an upset tummy Since taking the tamoxifen as well I do feel quite tired but then again I... "
t has been on Tamoxifen experienced stomach problems? F...
" Stomach problems & Tamoxifen Hi everyone, I was wondering has anyone that has been on Tamoxifen experienced stomach problems? For example developed any digestive... "
ok Tamoxifen for 2 years and since I have stomach problems f...
" ...I haven't thought about taking anything else. I'm afraid to be honest. I took Tamoxifen for 2 years and since I have stomach problems from it, I don't want to chance taking another drug with it's own... "
tarted tamoxifen one week ago and have an upset stomach...
" Topic: Tamoxifen and nausea -- anyone? I just started tamoxifen one week ago and have an upset stomach and nausea. I also ...I'm on day 12. Do you know if stomach pains and nausea are commonly caused... "
Stomach problems from Tamoxifen?\Hi, everyone\Have any of yo...
" Stomach problems from Tamoxifen?\ Hi, everyone\ Have any of you had stomach problems as a side effect of ...its way. My doctor put me on Losec for two weeks - ...or could it be the Tamoxifen, which I have... "
problems from Tamoxifen?Hi, everyoneHave any of you ha...
" Stomach problems from Tamoxifen? Hi, everyone Have any of you had stomach problems as a side effect of ...its way. My doctor put me on Losec for two weeks - ...or could it be the Tamoxifen, which I have... "
stomach (loose) for about a month after starting Tamoxifen...
" Nettie, I had upset stomach (loose) for about a month after starting Tamoxifen but it gradually... "
tarted to get joint pain and upper stomach discomfort-on...
" Tamoxifen Brands!!!! I am in month 6 now and have started to get joint pain and upper stomach discomfort-on Wockhardt. Bottom line is... "
month.When should I start possibly taking tamoxifen for a...
" ...my use of antidepressants. I am still getting upset stomach, blistering, and dry mouth after one month. When should I start possibly taking tamoxifen for additional adjuvant treatment? Should... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
420 posts mention Tamoxifen and Stomach Problems - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.